Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 409, NWS Memphis, TN
NWS Memphis, TN issued this severe thunderstorm warning at May 23, 2011, 5:35 PM CDT for Fayette County, Hardeman County, Haywood County, Tennessee. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 5:35 PM CDT (22:35 UTC)
- Expired
- May 23, 2011, 6:15 PM CDT
- In force
- 40 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Fayette County, TN, Hardeman County, TN, Haywood County, TN
The radar
The Memphis radar (KNQA), 55 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 1:34 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
| May 23, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 10.6 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2279 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.2
The text
As transmitted, in the capitals the NWS used until 2016.
549 WUUS54 KMEG 232235 SVRMEG TNC047-069-075-232315- /O.NEW.KMEG.SV.W.0409.110523T2235Z-110523T2315Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MEMPHIS TN 535 PM CDT MON MAY 23 2011 THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... FAYETTE COUNTY IN SOUTHWEST TENNESSEE... WESTERN HARDEMAN COUNTY IN SOUTHWEST TENNESSEE... EXTREME SOUTH CENTRAL HAYWOOD COUNTY IN SOUTHWEST TENNESSEE... * UNTIL 615 PM CDT * AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF SOMERVILLE TO 19 MILES SOUTHWEST OF SOMERVILLE...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF COVINGTON TO COLLIERVILLE...AND MOVING EAST AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS OF EXTREME SOUTH CENTRAL HAYWOOD...FAYETTE AND WESTERN HARDEMAN COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... .STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION. TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5. && LAT...LON 3501 8911 3501 8964 3539 8963 3543 8905 TIME...MOT...LOC 2235Z 270DEG 28KT 3536 8954 3511 8963 $$
1 follow-up statement
068
WWUS54 KMEG 232259
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT MON MAY 23 2011
TNC047-069-075-232315-
/O.CON.KMEG.SV.W.0409.000000T0000Z-110523T2315Z/
FAYETTE TN-HAYWOOD TN-HARDEMAN TN-
559 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR WESTERN HARDEMAN...EXTREME SOUTH CENTRAL HAYWOOD AND FAYETTE
COUNTIES...
AT 559 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING HALF DOLLAR SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM YUM YUM TO HAYS CROSSING...OR
ALONG A LINE EXTENDING FROM 17 MILES SOUTH OF BROWNSVILLE TO 14 MILES
EAST OF COLLIERVILLE...MOVING EAST AT 30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GRAND
JUNCTION...HICKORY VALLEY...LA GRANGE...MOSCOW...PIPERTON...
ROSSVILLE...WILLISTON...MOORMAN...YUM YUM...TAYLOR CHAPEL...MILLER...
FAYETTE CORNERS...LACONIA AND WARREN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.
&&
LAT...LON 3501 8911 3501 8964 3509 8964 3521 8951
3540 8945 3543 8905
TIME...MOT...LOC 2259Z 270DEG 28KT 3536 8931 3511 8940
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:51 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, May 23, 3:51 PM CDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 351 PM CDT MON MAY 23 2011 .DISCUSSION... A COMPLEX WEATHER PATTERN CONTINUES TO UNFOLD THIS AFTERNOON ACROSS THE MID SOUTH WHICH WILL DICTATE WEATHER CONDITIONS THROUGH THE OVERNIGHT PERIOD. A CONVECTIVE OUTFLOW BOUNDARY/WEAKENING COLD POOL CONTINUES TO PUSH SOUTHEAST THIS AFTERNOON...ADVANCED BY A BROKEN LINE OF THUNDERSTORMS...SOME WHICH HAVE BEEN SEVERE AT TIMES. THIS CONVECTIVE LINE MAY CONTINUE SOUTHEASTWARD AND FEED ON THE MODERATE TO STRONGLY UNSTABLE AIRMASS IN PLACE TO THE SOUTHEAST OF THE OUTFLOW BOUNDARY WHERE SBCAPES ARE NOW APPROACHING 3500 J/KG. THIS BOUNDARY STRETCHES BACK TO THE NORTHWEST INTO NORTHWEST ARKANSAS WHERE ADDITIONAL THUNDERSTORMS HAVE DEVELOPED AND ARE QUICKLY INTENSIFYING. THESE STORMS MAY TEND TO MOVE BACK ATOP THE CONVECTIVELY COOLED AIRMASS OVER NORTHERN ARKANSAS AND MAY REMAIN ELEVATED. THESE STORMS MAY STILL POSE A SEVERE HAIL AND POTENTIALLY DAMAGING WIND THREAT AS INCREASINGLY UNSTABLE AIRMASS ELEVATED ABOVE THE DECAYING NEAR SURFACE COLD POOL IS ADVECTED INTO THE STORMS BY A 30-40 KT SOUTHWESTERLY LOW LEVEL JET ACROSS THE ARKLATEX INTO NORTHERN ARKANSAS. THESE STORMS SHOULD CONTINUE TO WORK INTO NORTHERN PORTIONS OF THE MID SOUTH THIS EVENING. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED OVERNIGHT AS ANOTHER SUBTLE MID LEVEL SHORTWAVE OVER THE SOUTHERN PLAINS LIFTS NORTHEAST AND ACROSS THE MID SOUTH. INSTABILITY AND INCREASING DEEP LAYER SHEAR SHOULD CONTINUE TO SUPPORT THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH MAINLY A DAMAGING WIND AND LARGE HAIL THREAT. CANNOT COMPLETELY RULE OUT AN ISOLATED TORNADO...ESPECIALLY NEAR ANY BOUNDARY INTERACTIONS AND IN THE PRESENCE OF 0-1KM SRH AROUND 150 M2/S2. TORNADOES SHOULD NOT BE THE PRIMARY THREAT AND WILL NOT HIGHLIGHT THIS POTENTIAL IN THE LATEST HWO UPDATE. SHOWERS AND THUNDERSTORMS MAY LINGER INTO TUESDAY MORNING ALONG AND NORTH OF INTERSTATE 40...BUT SHOULD BE IN A WEAKENING TREND. THERE MAY BE SOME ISOLATED REDEVELOPMENT LATER TUESDAY AFTERNOON ALONG RESIDUAL CONVECTIVE OUTFLOW BOUNDARIES AND IN THE PRESENCE OF CONTINUED 30-40 KTS OF DEEP LAYER SHEAR AND STRONG INSTABILITY WITH SBCAPES IN EXCESS OF 3000 J/KG. CURRENT THINKING IS THAT THUNDERSTORM COVERAGE SHOULD BE LOWER AS COMPARED TO TODAY...AS MID LEVEL HEIGHTS RISE AND CAPPING STRENGTHENS OVER THE MID SOUTH IN RESPONSE TO DEEPENING UPPER LEVEL LOW PRESSURE OVER THE WESTERN STATES. TEMPERATURES SHOULD BE A FEW DEGREES WARMER WITH HIGHS IN THE MID 80S TO AROUND 90 DEGREES WITH CONTINUED HUMID CONDITIONS. THE POTENT UPPER LEVEL LOW PRESSURE SYSTEM TO THE WEST WILL MOVE INTO THE MID SOUTH ON WEDNESDAY WITH STRONGER MID LEVEL HEIGHT FALLS. THESE HEIGHT FALLS SHOULD HELP TO FURTHER DESTABILIZE THE ATMOSPHERE AND ERODE ANY RESIDUAL MID LEVEL CAPPING BY WEDNESDAY AFTERNOON ALONG AND WEST OF THE MISSISSIPPI RIVER. IMPRESSIVE STABILITY PARAMETERS DEVELOP WITH SBCAPES BETWEEN 3000-4000 J/KG...LI/S TO -10C...AND MID LEVEL LAPSE RATES GREATER THAN 8 C/KM BY WEDNESDAY AFTERNOON AND EVENING. THIS STRONG INSTABILITY WILL BE COMPLIMENTED BY INCREASING DEEP LAYER SHEAR ASSOCIATED WITH A STRONG 80+ KT MID LEVEL JET STREAK EVOLVING ACROSS THE OZARKS. AT THE SURFACE...LOW PRESSURE WILL DEEPEN ACROSS THE SOUTHERN PLAINS WEDNESDAY MORNING BEFORE MOVING NORTHEAST INTO CENTRAL MISSOURI BY WEDNESDAY EVENING. LOW LEVEL SOUTHERLY FLOW WILL VEER WEST-SOUTHWESTERLY ALOFT AND RESULT IN 0-1KM SRH AROUND 200 M2/S2 BY WEDNESDAY AFTERNOON THROUGH WEDNESDAY NIGHT. AS MID LEVEL TEMPERATURES COOLIN THE PRESENCE OF STRONG THERMODYNAMIC INSTABILITY AND STRENGTHENING SHEAR...EXPECT THUNDERSTORMS TO ERUPT ALONG AND WEST OF THE MISSISSIPPI RIVER BY WEDNESDAY AFTERNOON. STORM MODE WILL LIKELY INITIALLY BE SUPERCELL STRUCTURES WITH A THREAT FOR DAMAGING WINDS...LARGE HAIL...AND TORNADOES. EVENTUALLY THE STRONG FORCING ALOFT WILL ALLOW STORMS TO CONGEAL INTO A QUASI LINEAR CONVECTIVE SYSTEM (QLCS) WITH EMBEDDED SUPERCELLS. THE PRIMARY SEVERE WEATHER THREATS WILL TRANSITION TO MORE DAMAGING WINDS AND LARGE HAIL OVERNIGHT. THIS THREAT COULD POSE A MORE SIGNIFICANT AND WIDESPREAD SEVERE WEATHER OUTBREAK OVER THE MID SOUTH WEDNESDAY AFTERNOON AND NIGHT. THE UPPER LOW WILL CONTINUE TO SLOWLY MOVE EAST INTO THE MID MISSISSIPPI VALLEY ON THURSDAY WITH A SHEARED AND UNSTABLE AIRMASS STILL IN PLACE MAINLY ALONG AND EAST OF THE MISSISSIPPI RIVER AHEAD OF A WEAK COLD FRONT THURSDAY AFTERNOON. ADDITIONAL NUMEROUS THUNDERSTORMS SHOULD DEVELOP AHEAD OF THE FRONT WITH A FEW SEVERE STORMS POSSIBLE. STORMS SHOULD END ON THURSDAY NIGHT FROM WEST TO EAST AS THE UPPER LEVEL LOW PRESSURE LIFTS OUT TO THE NORTHEAST AND THE WEAK FRONTAL BOUNDARY STALLS TO THE SOUTH. UPPER LEVEL RIDGING SHOULD SLOWLY BUILD INTO THE WEEKEND...ALTHOUGH THE BOUNDARY SHOULD LIFT BACK TO THE NORTH ON SATURDAY AS ANOTHER MID LEVEL SHORTWAVE MOVES EAST INTO THE OHIO VALLEY. THIS WILL ALLOW FOR A RETURN OF WARM AND HUMID CONDITIONS. AN ISOLATED SHOWER OR THUNDERSTORM CANNOT BE COMPLETELY RULED OUT ON SATURDAY...BUT WITH BUILDING MID LEVEL HEIGHTS HAVE KEPT POPS OUT OF THE FORECAST FOR NOW. STRONG UPPER LEVEL HIGH PRESSURE WILL DEVELOP OVER THE MID SOUTH FOR THE END OF THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK. THIS SHOULD BRING A PERIOD OF DRY WEATHER AND POTENTIALLY THE HOTTEST WEATHER EXPERIENCED SO FAR THIS YEAR. JLH && .AVIATION... NORTHERN MCS CONTINUES TO MOVE SOUTHWARD INTO THE REGION. IMPACTS WILL BE FELT AT JBR WITHIN THE NEXT FEW HOURS. WENT WITH MVFR CIGS AT JBR ALONG WITH GUSTS UPWARDS OF 25KTS. ALSO AT JBR...BY 08Z LOW LEVEL MOISTURE WILL BRING CIGS DOWN TO IFR CONDITIONS. ELSEWHERE CONFIDENCE IS RATHER LOW IN REGARDS TO TIMING OF FURTHER CONVECTIVE DEVELOPMENT. WENT WITH PREVAILING CB GROUPS AT BOTH MEM AND MKL FOR THE REST OF THE AFTERNOON AND EVENING. VISIBILITY MAY BE REDUCED TO LESS THAT 5 MILES IN THE HEAVIER CONVECTION AND ALSO LOWERING CIGS WILL YIELD MVFR CONDITONS. WENT WITH A 6 HOUR CB GROUP FOR TUP THIS EVENING AS DAYTIME HEATING INCREASES INSTABILITY IN NORTH MISSISSIPPI. ALSO...CIGS WILL LOWER TO MVFR CONDITIONS IN THE HEAVIER STORMS AS CEILINGS LOWER. CDG && .PRELIMINARY POINT TEMPS/POPS... MEM 71 88 72 87 / 50 20 10 50 MKL 67 87 70 88 / 50 20 10 40 JBR 68 85 70 85 / 70 20 20 60 TUP 67 90 70 89 / 30 10 10 20 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, May 23, 4:12 PM CDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 412 PM CDT MON MAY 23 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-242315- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 412 PM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A CLARKSDALE TO TUPELO MISSISSIPPI LINE. PRIMARY THREATS INCLUDE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. MODERATE RIVER FLOODING WILL CONTINUE ALONG THE MISSISSIPPI RIVER... AND ALONG THE ST FRANCIS RIVER SOUTH OF INTERSTATE 40. BACKWATER FLOODING WILL ALSO OCCUR ALONG SOME TRIBUTARIES TO THE MISSISSIPPI RIVER. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE STORMS TUESDAY NORTH OF INTERSTATE 40...BUT COVERAGE SHOULD BE LESS THAN ON MONDAY. SEVERE WEATHER THREATS SHOULD REMAIN CONFINED TO DAMAGING WINDS AND LARGE HAIL. A MORE SIGNIFICANT SEVERE WEATHER OUTBREAK WILL BE POSSIBLE ON WEDNESDAY AFTERNOON AND NIGHT. INCREASINGLY WIDESPREAD AND POTENTIALLY SIGNIFICANT SEVERE WEATHER WILL BE POSSIBLE. ALL SEVERE WEATHER THREATS WILL BE POSSIBLE INCLUDING DAMAGING WINDS...LARGE HAIL...AND TORNADOES. THE GREATEST SEVERE WEATHER THREAT SHOULD BE POTENTIALLY WIDESPREAD DAMAGING WINDS. THERE WILL BE A CONTINUED THREAT FOR A FEW SEVERE THUNDERSTORMS WITH DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES ALONG AND EAST OF THE MISSISSIPPI RIVER ON THURSDAY. THE MISSISSIPPI RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MOST OF THIS WEEK...WHICH WILL CONTRIBUTE TO BACKWATER TRIBUTARY FLOODING. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...LAW ENFORCEMENT...AND EMERGENCY MANAGEMENT OFFICIALS WILL BE NEEDED TONIGHT...ESPECIALLY ALONG AND NORTH OF INTERSTATE 40. SPOTTER ACTIVATION WILL LIKELY BE NEEDED WEDNESDAY AFTERNOON THROUGH THURSDAY. JLH
In the hours before
Local storm report, May 23, 4:01 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
401 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM TSTM WND DMG RECTOR 36.26N 90.29W
05/23/2011 CLAY AR PUBLIC
A SHED WAS BLOWN DOWN.
&&
SJMLocal storm report, May 23, 4:48 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
448 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG MARKED TREE 35.53N 90.42W
05/23/2011 POINSETT AR LAW ENFORCEMENT
A TREE AND POSSIBLY A FEW POWER LINES ARE DOWN IN MARKED
TREE AT THE INTERSECTION OF RAILROAD AND FRISCO STREET.
&&
SJMLocal storm report, May 23, 5:17 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
517 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM TSTM WND DMG BEECH GROVE 36.17N 90.62W
05/23/2011 GREENE AR LAW ENFORCEMENT
A POWERLINE OR TWO WAS KNOCKED DOWN AT THE INTERSECTION
OF CR 224 AND HWY 141 NEAR THE TOWN OF BEECH GROVE.
&&
RRHLocal storm report, May 23, 5:23 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
523 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST ATOKA 35.45N 89.77W
05/23/2011 E62.00 MPH TIPTON TN TRAINED SPOTTER
TRAINED SPOTTER REPORTED THAT HIS PERSONAL WEATHER
STATION RECORDED A WIND GUST OF 62 MPH.
&&
RRHLocal storm report, May 23, 5:32 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
532 PM CDT MON MAY 23 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM TSTM WND DMG WARM SPRINGS 36.49N 91.05W
05/23/2011 RANDOLPH AR LAW ENFORCEMENT
A FEW TREES DOWN IN THE TOWN OF WARM SPRINGS. A POWERLINE
WAS DOWN IN MIDDLEBROOK...WHICH IS JUST SOUTHEAST OF WARM
SPRINGS.
&&
RRHThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 9:36 PM CDT | Flash Flood Watch | MEG | Dyer, Lake, Lauderdale, Obion | 7 hr |
| May 22, 10:39 PM CDT | Special Weather Statement | MEG | Shelby | 36 min |
| May 22, 10:49 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 41 min |
| May 22, 11:14 PM CDT | Special Weather Statement | MEG | Hardeman | 31 min |
| May 22, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman | 50 min |
| May 22, 11:33 PM CDT | Special Weather Statement | MEG | Lake | 57 min |
| May 22, 11:59 PM CDT | Special Weather Statement | MEG | Shelby | 31 min |
| May 23, 12:18 AM CDT | Special Weather Statement | MEG | Madison | 27 min |
| May 23, 12:26 AM CDT | Special Weather Statement | MEG | Dyer, Lauderdale, Obion, Weakley | 64 min |
| May 23, 12:53 AM CDT | Special Weather Statement | MEG | Fayette, Haywood, Lauderdale, Madison, Shelby, Tipton | 67 min |
| May 23, 2:21 AM CDT | Flash Flood Warning | MEG | Haywood, Lauderdale, Tipton | 3 hr |
| May 23, 9:40 AM CDT | River Flood Warning | MEG | Crockett, Dyer, Lauderdale | 4 hr |
| May 23, 4:21 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Tipton | 39 min |
| May 23, 4:29 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale, Shelby, Tipton | 46 min |
| May 23, 4:49 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Lake, Lauderdale, Obion | 41 min |
| May 23, 4:58 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Dyer, Gibson, Haywood, Lauderdale | 47 min |
| May 23, 5:25 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Gibson, Weakley | 50 min |
| May 23, 5:38 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Crockett, Fayette, Gibson, Hardeman, Haywood and 1 more | 52 min |
| May 23, 5:47 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 43 min |
| May 23, 5:55 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Obion, Weakley | 50 min |
| May 23, 6:11 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Madison | 49 min |
| May 23, 6:13 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Henderson, Madison | 47 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.